Home > Research > Publications & Outputs > Norms of certain operators on weighted L-spaces...

Associated organisational unit

Electronic data

Links

View graph of relations

Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

Norms of certain operators on weighted L-spaces and Lorentz sequence spaces. / Jameson, Graham J. O.; Lashkaripour, R.

In: Journal of Inequalities in Pure and Applied Mathematics, Vol. 3, No. 1, 01.03.2002, p. 1-17.

Research output: Contribution to journalJournal articlepeer-review

Harvard

Jameson, GJO & Lashkaripour, R 2002, 'Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.', Journal of Inequalities in Pure and Applied Mathematics, vol. 3, no. 1, pp. 1-17. <http://jipam.vu.edu.au/article.php?sid=159>

APA

Jameson, G. J. O., & Lashkaripour, R. (2002). Norms of certain operators on weighted L-spaces and Lorentz sequence spaces. Journal of Inequalities in Pure and Applied Mathematics, 3(1), 1-17. http://jipam.vu.edu.au/article.php?sid=159

Vancouver

Jameson GJO, Lashkaripour R. Norms of certain operators on weighted L-spaces and Lorentz sequence spaces. Journal of Inequalities in Pure and Applied Mathematics. 2002 Mar 1;3(1):1-17.

Author

Jameson, Graham J. O. ; Lashkaripour, R. / Norms of certain operators on weighted L-spaces and Lorentz sequence spaces. In: Journal of Inequalities in Pure and Applied Mathematics. 2002 ; Vol. 3, No. 1. pp. 1-17.

Bibtex

@article{0cef896fba89487d83099d682c410582,
title = "Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.",
abstract = "The problem addressed is the exact determination of the norms of the classical Hilbert, Copson and averaging operators on weighted spaces and the corresponding Lorentz sequence spaces , with the power weighting sequence or the variant defined by . Exact values are found in each case except for the averaging operator with , for which estimates deriving from various different methods are obtained and compared.",
author = "Jameson, {Graham J. O.} and R. Lashkaripour",
note = "Copyright Journal of Inequalities in Pure and Applied Mathematics (JIPAM) RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics",
year = "2002",
month = mar,
day = "1",
language = "English",
volume = "3",
pages = "1--17",
journal = "Journal of Inequalities in Pure and Applied Mathematics",
issn = "1443-5756",
publisher = "Victoria University of Technology",
number = "1",

}

RIS

TY - JOUR

T1 - Norms of certain operators on weighted L-spaces and Lorentz sequence spaces.

AU - Jameson, Graham J. O.

AU - Lashkaripour, R.

N1 - Copyright Journal of Inequalities in Pure and Applied Mathematics (JIPAM) RAE_import_type : Journal article RAE_uoa_type : Pure Mathematics

PY - 2002/3/1

Y1 - 2002/3/1

N2 - The problem addressed is the exact determination of the norms of the classical Hilbert, Copson and averaging operators on weighted spaces and the corresponding Lorentz sequence spaces , with the power weighting sequence or the variant defined by . Exact values are found in each case except for the averaging operator with , for which estimates deriving from various different methods are obtained and compared.

AB - The problem addressed is the exact determination of the norms of the classical Hilbert, Copson and averaging operators on weighted spaces and the corresponding Lorentz sequence spaces , with the power weighting sequence or the variant defined by . Exact values are found in each case except for the averaging operator with , for which estimates deriving from various different methods are obtained and compared.

M3 - Journal article

VL - 3

SP - 1

EP - 17

JO - Journal of Inequalities in Pure and Applied Mathematics

JF - Journal of Inequalities in Pure and Applied Mathematics

SN - 1443-5756

IS - 1

ER -